# SDR AALA202009039001

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,072 hours, 7,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK, FOUND EMERGENCY LIGHT (13WL) FAULT.  REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT ON 13WL, PER AMM 33-51-38.
